# SDR AALA961843

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking Oil
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1989 - AFTER T/O MIA, DURING INITIAL CLIMB-OUT, SMOKE NOTED IN COCKPIT AND CABIN.  AIRCRAFT RETURNED TO MIA AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED RT ENGINE DUE TO OIL LEAK AT NR 3 BEARING DRAIN BREATHER.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN WITH NO DEFECTS FOUND.  REPLACED ALL COALESCER BAGS AND ACCOMPLISHED PACK BURNOUT PROCEDURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.   ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO SMOKE NOTED.  SYSTEM OPERATIONAL CHECKED NORMAL.  (M0
